Volume 31, Number 3

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 3, 31 (2013).
 

Full Article
   
Regular Articles:
 
   
Guannan Zhang, Max Gunzburger and Weidong Zhao
A Sparse-Grid Method for Multi-Dimensional Backward Stochastic Differential Equations
J. Comp. Math., 31 (2013), pp. 221-248. Abstract

 

Full Article
     
Liyan Ma, Michael K. Ng, Jian Yu and Tieyong Zeng
Efficient Box-Constrained TV-Type-l1 Algorithms for Restoring Images with Impulse Noise
J. Comp. Math., 31 (2013), pp. 249-270
. Abstract

 

Full Article
     
Dongyang Shi and Ding Zhang
Approximation of Nonconforming Quasi-Wilson Element for Sine-Gordon Equations
J. Comp. Math., 31 (2013), pp. 271-282
. Abstract
 

Full Article
     
Haijin Wang and Qiang Zhang
Error Estimate on a Fully Discrete Local Discontinuous Galerkin Method for Linear Convection-Diffusion Problem
J. Comp. Math., 31 (2013), pp. 283-307
. Abstract
 

Full Article
     
Baoqing Liu and Qikui Du
The Coupling of NBEM and FEM for Quasilinear Problems in a Bounded or Unbounded Domain with a Concave Angle
J. Comp. Math., 31 (2013), pp. 308-325
. Abstract
 

Full Article
     
Guiding Gu
On Convergence Property of the Lanczos Method for Solving a Complex Shifted Hermitian Linear System
J. Comp. Math., 31 (2013), pp. 326-334
. Abstract
 

Full Article
     
[BACK TO MAIN PAGE]